hey, dialysis is tough, Ive been a kidney patient for 6 years now, and am learning the ups and downs of the disease. Its tough, good luck. Creatinine increase could mean two things :
1. inadequate dialysis or 2. protein in diet...
Generally, once kidney failure is detected and a need for dialysis is determined, they look at numbers other than creatininie like Kt/V and other lab values to make sure that he is safe and getting the proper dialysis.
Kt/V is kinda like how much the blood is being cleaned, and is improved by a better dialysis access site, and or different adjustments regarding treatment,
You should mention it to your doctor, sometimes they can overlook a high number and by pointing it out, they will change something in your treatment. If they dont, then its usually a problem that is common and they are unable to fix. It's not perfect, and its pretty tough to deal with. I know :( Hang in there though! He's lucky to have a caring wife like you!! :D
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.